# SDR SWAA2021041459542

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS787 LBL18 WL157 CRAGO TIE DOWN TRACK HAS CORROSION. / REMOVED AND INSTALLED NEW CARGO TRACK ASSY BS 727 - BS 867 LBL 18. I.A.W. SRM 51-40-02 AND DWG 146A7500. 92861U 01APR21.
